- Hacettepe Journal of Mathematics and Statistics
- Volume:47 Issue:3
- A measure of radial asymmetry for bivariate copulas based on Sobolev norm
A measure of radial asymmetry for bivariate copulas based on Sobolev norm
Authors : Ahmad ALİKHANİ-VAFA, Ali DOLATİ
Pages : 649-658
View : 15 | Download : 4
Publication Date : 2018-06-01
Article Type : Research Paper
Abstract :The modified Sobolev norm is used to construct an index for measuring the degree of radial asymmetry of a copula. We study various aspects of this index and discuss its rank-based estimator. Through simulation and a real data example, we compare the proposed index with the other radial asymmetry measures.Keywords : Bivariate symmetry, Copula, Empirical process, Radial asymmetry, Sobolev norm